# SDR 2002F01081

- Difficulty date: October 2, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 22,358 hours, 6,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, LEVEL 2 CORROSION DISCOVERED ON MAIN CABIN FLOORBEAM UPPER CHORD NEAR R1 DOOR.  FUSELAGE STATION 365, WL 208, RBL 48.  MAINTENANCE REPAIRED FLOORBEAM UPPER CHORD IAW SRM.
